I am on lisinopril for hypertension (have been for 2 years) and paxil for panic/anxiety (6 months). I have been working out for about 1 hour daily doing both weights and cardio. The last couple of days while I have been working out, I have felt very light headed. This only happens when I am on the ground doing core training and then get up to do something else. I feel very woozy and I have stand still for a minute to get my senses back. What could this be? My blood pressure is monitored weekly and it has been fine (128/85).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.